# SDR UPS04842424

- Difficulty date: May 7, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5764343U507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1 STATION 1120 FRAME CAP IS CORRODED BEYOND LIMITS AT LONG 36.  REMOVED AND REPLACED FRAME CAP IAW DWG 5764343 AND REPAIRED FRAME IAW DWG DC8-53A-010, EO DC8-5310-11728-A, SRM 51-1-20D, 51-1-21
